# SDR SIMA200814301

- Difficulty date: May 20, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 20,674 hours, 20,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 73159
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3942, DURING TAXI CREW REPORTS EMERGENCY FLOOR LIGHTING SYSTEM FROM EXIT ROW BACK INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY NR 4 IAW EMB 145 AMM 33-50-04.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE
